The term structure of Russian interest rates
Stanislav Anatolyev and
Sergey Korepanov
Applied Economics Letters, 2003, vol. 10, issue 13, 867-870
Abstract:
Using the series of Moscow Interbank Offer Rates, this paper estimates a flexible parametrization of the diffusion process following the approach of Ait-Sahalia (1996) of matching parametric and nonparametric estimates of the marginal density. On the basis of the estimated model, the implied term structure using simulations is computed.
Date: 2003
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (5)
Downloads: (external link)
http://www.informaworld.com/openurl?genre=article& ... 40C6AD35DC6213A474B5 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:taf:apeclt:v:10:y:2003:i:13:p:867-870
Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/RAEL20
DOI: 10.1080/1350485032000158609
Access Statistics for this article
Applied Economics Letters is currently edited by Anita Phillips
More articles in Applied Economics Letters from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().